Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

91 Publications


2018 | Journal Article | IST-REx-ID: 446 | OA
The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 455 | OA
The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations
N.P. Benedikter, J. Sok, J. Solovej, Annales Henri Poincare 19 (2018) 1167–1214.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 739 | OA
A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 741 | OA
Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 484 | OA
Bogoliubov correction to the mean-field dynamics of interacting bosons
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications